# SDR SCNA20220815096SU

- Difficulty date: August 12, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N819SY
- Make and model: Boeing 737-86N
- Aircraft serial: 34254
- Aircraft time: 49,339 hours, 21,765 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL.  DEFECT  705390:  2L AFT DOOR MISSING SCREW ON GIRT PLATE.  RESOLUTION:  REF MDDR# 113587 LOG # 705202 ITEM#1 2L THRESHOLD FASTENERS THIS CLEARS GMM/MTI MDDR# 113586. REF 2LP 705390 ITEM2  REMOVED AND REPLACED 2L THRESHOLD FASTENERS REF AMM 25-27-00. THIS CLEARS GMM/MTII# 113587
